MathSciNet Relay Station
MathSciNet bibliographic data
MR2198560 (2006h:39039) 39B82 (39B72)
Badora, Roman On approximate derivations. Math. Inequal. Appl. 9 (2006), no. 1, 167–173.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement